Translator Disclaimer
January/February 2015 Coron problem for fractional equations
Simone Secchi, Naoki Shioji, Marco Squassina
Differential Integral Equations 28(1/2): 103-118 (January/February 2015).

Abstract

We prove that the critical problem for the fractional Laplacian in an annular type domain, admits a positive solution provided that the inner hole is sufficiently small.

Citation

Download Citation

Simone Secchi. Naoki Shioji. Marco Squassina. "Coron problem for fractional equations." Differential Integral Equations 28 (1/2) 103 - 118, January/February 2015.

Information

Published: January/February 2015
First available in Project Euclid: 11 December 2014

zbMATH: 1363.35371
MathSciNet: MR3299119

Subjects:
Primary: 34K37 , 58K05

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 1/2 • January/February 2015
Back to Top